# SDR 9607036614

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 2720 · Rudder Control System
- Part: Servo Unit
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE RUDDER RATIO LIGHT ILLUMINATED.  AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE RUDDER AMPLIFIER AND SERVO UNIT AND OPERATIONAL CHECK GOOD.
